MAUDE Adverse Event Report: PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH REUSABLE CLIP ADULT SPO2 SENSOR; OXIMETER

PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH REUSABLE CLIP ADULT SPO2 SENSOR; OXIMETER
Model Number REUSABLE CLIP ADULT SPO2 SENSOR
Medical Device Problem Code Incorrect Measurement (1383)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/23/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A philips field service engineer (fse) tested the device functionality and found the spo2 sensor to be inoperable.A new spo2 sensor is needed; therefore, the fse provided the department with the information to order a new spo2 sensor.Based on the information available and the testing conducted, the cause of the reported problem was a faulty spo2 sensor.The reported problem was confirmed.The customer was provided information on ordering a replacement device to resolve the issue.It has been concluded that no further action is required at this time.If additional information is received the complaint file will be reopened.
 
Event or Problem Description
Philips received a complaint on a reusable clip adult spo2 sensor indicating the sensor is not working correctly; it is giving an inaccurate reading.The device was in clinical use at the time the issue was discovered.There was no adverse event or patient harm reported.

Brand Name
REUSABLE CLIP ADULT SPO2 SENSOR
Common Device Name
OXIMETER
Manufacturer (Section D)
PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM  71034
Manufacturer (Section G)
PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
Manufacturer Contact
hauke schik
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
70314632031
MDR Report Key23495983
Report Number9610816-2025-001040
Device Sequence Number18390493
Product Code DQA
UDI-Device Identifier00884838001398
UDI-Public(01)00884838001398(10)10619
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K062605
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 11/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberREUSABLE CLIP ADULT SPO2 SENSOR
Device Catalogue NumberM1196T
Device Lot Number10619
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/23/2025
Initial Report FDA Received Date11/07/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/16/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown